# SDR TSAA0233207

- Difficulty date: October 11, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO LOW VOLTAGE.  OPS CHECKED, OK.  AIRCRAFT RETURNED TO SERVICE.  (TSAA80003325)
